MAUDE Adverse Event Report: Abbott Medical Quattrode Lead Wide Spaced, 60 cm; SCS LEAD

Abbott Medical Quattrode Lead Wide Spaced, 60 cm; SCS LEAD
Model Number 3166
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right supra-orbital lead had migrated.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the lead was repositioned to address the issue.X-ray imaging revealed the right occipital lead was accidentally moved during the procedure.As a result, the patient returned to surgery on (b)(6) 2026 wherein the right occipital lead was repositioned to address the issue.Effective therapy was restored post operatively.It is unknown which leads were the right supra-orbital and right occipital lead.
 
Additional Manufacturer Narrative
Date of event and patient's weight is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
Quattrode Lead Wide Spaced, 60 cm
Common Device Name
SCS LEAD
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50860383
Report Number1627487-2026-10234
Device Sequence Number15827075
Product Code LGW
UDI-Device Identifier05414734406109
UDI-Public(01)05414734406109(10)6933680(17)210408
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2021
Device Model Number3166
Device Catalogue Number3166
Device Lot Number6933680
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION (x2); SCS LEAD (x2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight115 LB